Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 219, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2011, 5:43 PM CDT for Adair County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 5:43 PM CDT (22:43 UTC)
- Expired
- Apr 26, 2011, 6:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 51 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:43 PM CDT | HAIL 0.88 | 3 Se Brushy, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 5:08 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
109
WUUS54 KTSA 262243
SVRTSA
ARC033-143-OKC001-135-262315-
/O.NEW.KTSA.SV.W.0219.110426T2243Z-110426T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 615 PM CDT
* AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BRUSHY...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BUNCH...
STILWELL AND MARIETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3542 9472 3549 9486 3565 9483 3565 9481
3574 9481 3597 9476 3576 9432
TIME...MOT...LOC 2244Z 217DEG 38KT 3556 9466
$$2 follow-up statements
659 WWUS54 KTSA 262308 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE 608 PM CDT TUE APR 26 2011 OKC135-262319- /O.CAN.KTSA.SV.W.0219.000000T0000Z-110426T2315Z/ SEQUOYAH OK- 608 PM CDT TUE APR 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SEQUOYAH COUNTY IS CANCELLED... LAT...LON 3565 9446 3576 9474 3594 9469 3576 9432 TIME...MOT...LOC 2309Z 211DEG 41KT 3582 9456 $$ ARC033-143-OKC001-262315- /O.CON.KTSA.SV.W.0219.000000T0000Z-110426T2315Z/ WASHINGTON AR-CRAWFORD AR-ADAIR OK- 608 PM CDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR ADAIR...CRAWFORD AND WASHINGTON COUNTIES... AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STILWELL... MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ODELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3565 9446 3576 9474 3594 9469 3576 9432 TIME...MOT...LOC 2309Z 211DEG 41KT 3582 9456 $$
792 WWUS54 KTSA 262310 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 610 PM CDT TUE APR 26 2011 ARC033-143-OKC001-262320- /O.EXP.KTSA.SV.W.0219.000000T0000Z-110426T2315Z/ WASHINGTON AR-CRAWFORD AR-ADAIR OK- 610 PM CDT TUE APR 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAIR...NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON COUNTIES EXPIRES AT 615 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3565 9446 3576 9474 3594 9469 3576 9432 TIME...MOT...LOC 2310Z 211DEG 41KT 3583 9455 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:13 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 26, 4:13 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT TUE APR 26 2011
.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WELL NORTH OF A WARM
FRONT THAT EXTENDS FROM TEXARKANA TO JUST SOUTH OF DALLAS. THESE
STORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY OVER
THE NEXT FEW HOURS AS THEY SPREAD NORTH AND EAST AND WILL POSE
MAINLY AN ELEVATED HAIL THREAT.
THE WARM FRONT IS LIKELY TO MOVE A BIT FURTHER NORTH THIS EVENING
AND THE THREAT FOR SIGNIFICANT SEVERE WEATHER INCLUDING TORNADOES
IN FAR SOUTHEAST OKLAHOMA WILL HINGE ON JUST HOW FAR NORTH THE
FRONT CAN GET. THE CONSENSUS OF THE MODELS IS TO KEEP THE FRONT
SOUTH OF OUR FORECAST AREA BUT AT LEAST SOUTHERN PARTS OF CHOCTAW
COUNTY MAY BE CLOSE ENOUGH TO THE FRONTAL BOUNDARY TO RUN THE RISK
OF A TORNADIC SUPERCELL.
SURFACE LOW WILL TRACK FROM NEAR THE RED RIVER INTO CENTRAL
ARKANSAS WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL
BECOME MORE FOCUSED IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
LATE TONIGHT AND WEDNESDAY MORNING WITH A CONTINUED THREAT OF AT
LEAST MARGINALLY SEVERE HAIL THROUGH LATE TONIGHT. WILL KEEP THE
FLASH FLOOD WATCH AS IS FOR NOW AS SOME PLACES MAY RECEIVE AN INCH
OF RAIN ON TOP OF ALREADY SATURATED AND IN SOME CASES FLOODED
GROUND.
SHOWERS AND THUNDERSTORMS WILL BE ENDING WEDNESDAY AFTERNOON
FOLLOWED BY CLEARING SKIES AND COOL TEMPERATURES WEDNESDAY NIGHT.
DRY WEATHER WITH A WARMING TREND WILL BE THE RULE THURSDAY THROUGH
FRIDAY BEFORE RAIN CHANCES RETURN SATURDAY AS A FRONTAL BOUNDARY
APPROACHES THE AREA.
SEVERE WEATHER WILL AGAIN BE POSSIBLE SATURDAY AFTERNOON AND
EVENING AS THE FRONT MOVES INTO THE AREA. THE MODELS ARE TRENDING
TOWARDS A STRONGER UPPER SYSTEM HOLDING BACK IN THE SOUTHWEST U.S.
THIS WILL RESULT IN A SLOWING OF THE FRONTAL BOUNDARY AND A
POTENTIAL SIGNIFICANT RAIN EVENT FOR PARTS OF THE AREA SATURDAY
NIGHT AND SUNDAY.
DRY WEATHER WILL RETURN EARLY NEXT WEEK WITH TEMPERATURES RUNNING
SEVERAL DEGREES BELOW NORMAL FOR EARLY MAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 59 43 75 / 60 50 0 0
FSM 57 59 42 74 / 70 50 0 0
MLC 55 62 40 75 / 60 40 0 0
BVO 49 59 39 75 / 60 50 0 0
FYV 51 57 38 69 / 70 60 0 0
BYV 52 57 40 69 / 70 60 0 0
MKO 52 59 40 74 / 70 50 0 0
MIO 51 59 41 71 / 60 50 0 0
F10 52 59 41 75 / 60 50 0 0
HHW 61 65 42 76 / 60 40 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...14
LONG TERM....05
PLATEHazardous weather outlook, Apr 26, 5:09 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT TUE APR 26 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
509 PM CDT TUE APR 26 2011
...HIGH IMPACT SEVERE WEATHER EXPECTED...
...HISTORIC FLOODING ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH.
ONSET...AFTER 6 PM.
AREA AT GREATEST RISK...CHOCTAW AND PUSHMATAHA COUNTIES.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OF A FAYETTVILLE TO MCALESTER
LINE.
FLASH FLOOD.
RISK...ELEVATED.
AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
RIVER FLOOD.
RISK...CRITICAL.
AREA...RIVERS CURRENTLY IN MAJOR FLOOD AND AT OR NEAR
HISTORIC LEVELS.
ONSET...ONGOING.
DISCUSSION...
A DANGEROUS AND LIFE THREATENING SEVERE WEATHER EVENT REMAINS
HIGHLY PROBABLE THIS EVENING AND OVERNIGHT...WITH THE GREATEST
IMPACTS EXPECTED TO BE FELT ACROSS PARTS OF SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS. ELEVATED SEVERE STORMS HAVE ALREADY
DEVELOPED ACROSS PARTS OF SOUTHEAST OKLAHOMA THIS AFTERNOON.
SUPERCELL STORMS ARE EXPECTED TO DEVELOP NEAR THE RED RIVER ACROSS
SOUTHEAST OKLAHOMA...CLOSE TO THE WARM FRONT AND SPREAD NORTHEAST
THIS EVENING. THE ENVIRONMENT WILL BE FAVORABLE FOR LONG TRACK AND
DAMAGING TORNADOES WITH THESE STORMS. THE WARM FRONT WAS LOCATED
OVER FAR NORTHEAST TEXAS LATE THIS AFTERNOON WILL DRAW CLOSER TO THE
RED RIVER THIS EVENING. AT THE SAME TIME...A STRONG MID LEVEL JET
STREAK PASSING OVER THE AREA WILL ONLY CONTRIBUTE TO THE HIGH RISK
OF SEVERE WEATHER.
THE HIGH SEVERE WEATHER POTENTIAL WILL CONTINUE OVERNIGHT AS ANOTHER
MID LEVEL JET STREAK MOVES INTO THE SOUTHERN PLAINS. AS THIS
OCCURS THE WARM FRONT WILL LIFT FURTHER NORTHWARD INTO SOUTHEAST
OKLAHOMA...AND POSSIBLY INTO WEST CENTRAL ARKANSAS...HOWEVER THE
TERRAIN OF SOUTHEAST OKLAHOMA MAY COMPLICATE THE FRONTAL LOCATION.
ADDITIONAL SEVERE STORMS WILL DEVELOP LATE THIS EVENING AND INTO THE
OVERNIGHT HOURS WITH HIGH TORNADIC POTENTIAL IN VICINITY OF THE WARM
FRONT. THE TORNADIC RISK WILL DIMINISH ACROSS AREAS FURTHER REMOVED
NORTH OF THE WARM FRONT...HOWEVER SEVERE ELEVATED THUNDERSTORMS WILL
REMAIN LIKELY WITH VERY LARGE HAIL BEING THE PRIMARY RISK.
FLASH FLOODING AND RIVER FLOODING WILL AGAIN BE WORSENED BY
EVENING AND OVERNIGHT THUNDERSTORMS. A FLASH FLOOD WATCH REMAINS
IN EFFECT...WITH ANY ADDITIONAL RAINS QUICKLY PRODUCING DANGEROUS
IMPACTS ACROSS EAST CENTRAL OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
ALSO...HISTORIC FLOODING IS ONGOING ALONG SOME LARGER RIVERS...AND
THESE HIGH WATER LEVELS WILL BE EVEN SLOWER TO DECREASE WITH THE
ADDITIONAL RAINFALL EXPECTED OVERNIGHT
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED.
ALL COMMUNICATION CHANNELS SHOULD BE UTILIZED INCLUDING
RADIO AND INTERNET SERVICES.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
SEVERE THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY...WITH POTENTIAL
FOR THUNDERSTORMS TO REDEVELOP LATER IN THE DAY WEDNESDAY BENEATH
THE PASSING UPPER STORM CENTER. STRONG SOUTHERLY WINDS WILL RETURN
FRIDAY WITH THUNDERSTORM CHANCES RETURNING ON SATURDAY...WHEN THE
NEXT COLD FRONT WILL PASS THROUGH THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 26, 4:49 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD CHECOTAH 35.47N 95.52W
04/25/2011 MCINTOSH OK LAW ENFORCEMENT
MANY STREETS FLOODED AND CLOSED.
0230 PM TSTM WND DMG 7 N ENTERPRISE 35.33N 95.38W
04/25/2011 MCINTOSH OK PUBLIC
LARGE LIMBS BROKEN FROM TREES
&&
SAASpecial weather statement, Apr 26, 5:17 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT TUE APR 26 2011
ARZ001-010-OKZ069-262300-
ADAIR OK-BENTON AR-WASHINGTON AR-
517 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND SOUTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
NORTHEASTERN ADAIR
AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF BARON...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
BARON...CHRISTIE...WESTVILLE...BALLARD...WATTS...ROCKY
COMFORT...FAIRMOUNT...SHADY GROVE...HARMON...SILOAM
SPRINGS...GENTRY...LAKE FRANCIS...GALLITIN...HEALING
SPRINGS...SPRINGTOWN...HIGHFILL...DECATUR...SPRINGDALE...SUMMERS...
RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...SAVOY...WHEELER...
JOHNSON...SONORA.. .TONTITOWN...ELM SPRINGS AND OAK GROVE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3616 9402 3587 9459 3596 9470 3637 9445
TIME...MOT...LOC 2217Z 219DEG 32KT 3596 9457Special weather statement, Apr 26, 5:21 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT TUE APR 26 2011
OKZ070-072-074-076-262300-
HASKELL OK-LE FLORE OK-MUSKOGEE OK-SEQUOYAH OK-
521 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL AND NORTHERN LE FLORE
AT 522 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF KINTA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
KINTA...WHITEFIELD...KEOTA...KANIMA...TAMAHA...SALLISAW...MC KEY...
VIAN...MILTON...PANAMA...BOKOSHE...SPIRO AND COWLINGTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3564 9491 3518 9452 3507 9524 3522 9530
TIME...MOT...LOC 2222Z 238DEG 37KT 3518 9519Special weather statement, Apr 26, 5:26 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT TUE APR 26 2011
OKZ054-060-061-262300-
OSAGE OK-ROGERS OK-TULSA OK-
526 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN ROGERS...SOUTHEASTERN OSAGE AND TULSA
AT 526 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES SOUTHWEST
OF SAND SPRINGS AND 4 MILES WEST OF JENKS...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...GRAY...CATOOSA...VERDIGRIS...SAND
SPRINGS...JENKS...OWASSO...SPERRY AND SKIATOOK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3627 9562 3617 9574 3617 9576 3615 9576
3598 9596 3599 9603 3608 9603 3609 9630
3616 9630 3617 9626 3622 9625 3623 9629
3649 9624
TIME...MOT...LOC 2226Z 212DEG 37KT 3614 9619 3609 9600Local storm report, Apr 26, 5:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 1 SSW BARON 35.91N 94.62W
04/26/2011 E0.88 INCH ADAIR OK PUBLIC
0525 PM HAIL YANUSH 34.71N 95.31W
04/26/2011 E0.75 INCH LATIMER OK PUBLIC
0525 PM HAIL 3 W COWLINGTON 35.28N 94.78W
04/26/2011 E0.75 INCH LE FLORE OK PUBLIC
0528 PM HAIL TULSA 36.13N 95.92W
04/26/2011 E0.88 INCH TULSA OK PUBLIC
0532 PM HAIL 2 W TALIHINA 34.75N 95.08W
04/26/2011 E1.75 INCH LATIMER OK PUBLIC
&&
SAALocal storm report, Apr 26, 5:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 W TULSA 36.13N 95.99W
04/26/2011 E0.88 INCH TULSA OK PUBLIC
CARBONDALE...1 ESE
0536 PM HAIL TULSA 36.13N 95.92W
04/26/2011 E0.88 INCH TULSA OK BROADCAST MEDIA
DOWNTOWN AT KOTV
0537 PM TSTM WND GST 2 E SPIRO 35.24N 94.58W
04/26/2011 E70.00 MPH LE FLORE OK PUBLIC
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:06 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Apr 25, 8:15 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 10 hr |
| Apr 26, 5:44 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| Apr 26, 11:58 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Haskell, Latimer and 10 more | 12 hr |
| Apr 26, 3:55 PM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Apr 26, 4:19 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 50 min |
| Apr 26, 4:32 PM CDT | Special Weather Statement | TSA | Atoka | 43 min |
| Apr 26, 4:38 PM CDT | Special Weather Statement | TSA | Haskell | 52 min |
| Apr 26, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 40 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 47 min |
| Apr 26, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 66 min |
| Apr 26, 5:11 PM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Apr 26, 5:20 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 4 hr |
| Apr 26, 5:21 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Apr 26, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 66 min |
| Apr 26, 5:26 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 26, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 47 min |
| Apr 26, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 47 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 30 min |
| Apr 26, 5:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 35 min |
| Apr 26, 5:38 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 37 min |
| Apr 26, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 30 min |
| Apr 26, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 42 min |
| Apr 26, 6:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 54 min |
| Apr 26, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 39 min |
| Apr 26, 6:14 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 26, 6:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 41 min |
| Apr 26, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 38 min |
| Apr 26, 6:32 PM CDT | Flash Flood Warning | TSA | Cherokee | 4 hr |
| Apr 26, 6:32 PM CDT | Tornado Warning | TSA | LeFlore | 18 min |
| Apr 26, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 25 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 16 min |
| Apr 26, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 37 min |
| Apr 26, 5:17 PM CDT | Special Weather Statement | TSA | Washington | 43 min |
| Apr 26, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 27 min |
| Apr 26, 5:37 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 38 min |
| Apr 26, 5:42 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 4 hr |
| Apr 26, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 28 min |
| Apr 26, 5:56 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 4 hr |
| Apr 26, 6:09 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 51 min |
| Apr 26, 6:11 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 18 min |
| Apr 26, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.